Alert archive / Georgia / Special Weather Statements in 2018

Special Weather Statement, NWS Atlanta, GA

March 1, 2018Baldwin County, Hancock County, Georgia

NWS Atlanta, GA issued this special weather statement at Mar 1, 2018, 2:49 PM EST for Baldwin County, Hancock County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 1, 2018, 2:49 PM EST (19:49 UTC)
Expired
Mar 1, 2018, 3:15 PM EST
In force
26 min
Issued by
NWS Atlanta, GA
Wind
50

Counties Baldwin County, GA, Hancock County, GA

The radar

The Robins AFB radar (KJGX), 76 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.8 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 212 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 232 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
212 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
572 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
232 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

892 
WWUS82 KFFC 011949
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
249 PM EST THU MAR 1 2018
 
GAZ060-061-072>074-012015-
Washington GA-Putnam GA-Baldwin GA-Hancock GA-Jones GA-
249 PM EST THU MAR 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WASHINGTON...
SOUTHERN PUTNAM...BALDWIN...HANCOCK AND NORTHEASTERN JONES COUNTIES
UNTIL 315 PM EST...

At 247 PM EST...a strong thunderstorm was northwest of 
           Milledgeville, moving east at 65 mph.

  HAZARD...40 to 50 mph wind, heavy rain, and occasional lightning. 

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light, unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas. 

Some locations in the path of this storm include
Milledgeville, Sparta, Deepstep, Midway-Hardwick, Meriwether, Hamburg
State Park, Ethridge, Devereux, Beulah, Warthen, Underwood,
Allenwood, Linton, Resseaus Crossroads, Oconee Springs Park, Plant
Harlee Branch, Hardwick, Browns Crossing, Blountsville and Culverton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3301 8277 3306 8349 3321 8352 3341 8283
      3337 8282 3336 8280 3332 8280 3331 8278
      3327 8278 3325 8275 3324 8275 3322 8273
      3318 8274 3316 8271
TIME...MOT...LOC 1947Z 262DEG 57KT 3314 8339 

WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 1, 2:43 PM EST, 6 minutes earlier.

Area forecast discussion, Mar 1, 2:43 PM EST, 6 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
243 PM EST Thu Mar 1 2018

.SHORT TERM /Tonight through Friday Night/...

The short term period begins with a cold front and a broken line of
showers moving southeast through central GA, with scattered showers
in its wake. Along and ahead of the front an isolated strong
thunderstorm is possible, but severe weather is not expected. Out
ahead of the front winds are gusting in the 20-35 mph range in
central GA. Gusts should diminish later tonight. The current flash
flood watch in far northern GA and the wind advisory in central GA
remain in effect until this evening.

The cold front and showers should continue to push southeast before
clearing the area in the overnight hours. After the system clears
the area, higher pressure will start to build in causing gusty winds
in the higher terrain in the mountains later this evening and
through Friday. Current gusts are near 30-40 mph in the highest
peaks. The evening shift will monitor the potential for a wind
advisory in the higher elevations of the mountains.

Low temperatures tonight in the wake of the cold front are generally
in the 40s across the area with temps in the 30s in the mountains.
Friday will be nice and dry with high temperatures in the 50s and
60s in north GA with higher temps near 70 in portions of central
GA.

Merritt

.LONG TERM /Saturday through Thursday/...

Canadian high pressure will be in control at the onset of the long-
term, leading to a sunny and temperate weekend. Morning low
temperatures both Saturday and Sunday will dip into the 30s
areawide with freezing temperatures possible across portions of
far north Georgia. Given recent record-breaking warmth, any
freezing lows could have some implications for
agricultural/gardening interests. Highs will warm to near normal
Saturday afternoon and slightly above normal on Sunday.

By late Monday into Tuesday, the next cold front will begin to
approach the region. Discrepancies remain regarding frontal timing
with the 12z GFS remains significantly quicker than the 12z ECMWF.
The GFS would have the front and associated precipitation affecting
the area earlier Tuesday, while the ECMWF would delay until late
Tuesday into Tuesday night. Given limited forecast instability, did
not include mention of thunder at this time.

Behind the front, below-average temperatures will settle into the
region. With decent wrap-around moisture across the northeast
Georgia mountains, some potential exists for at least a light
rain/snow mix in the higher elevations by early Wednesday morning.

RW

&&

.AVIATION...
18Z Update...
A line of showers and embedded thunder will continue to push SE
across all sites this afternoon. Lingering rain showers behind the
initial line will affect the TAF sites through the evening.
Mainly MVFR conditions will occur in and in the vicinity of the
precip before improving to VFR overnight and then becoming clear.
Winds will remain on the W side with a shift from SW to NW
expected today and remaining NW thru the period. Speed will
generally linger between 10-15kt with gusts between 20-30kts
possible. Could see a lull in the gusts overnight before picking
back up tomorrow morning. Friday will continue to be clear.

//ATL Confidence...18Z Update...
Low confidence on precip and ceiling trends through the evening
High confidence on all other elements.

Kovacik

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          42  65  35  65 /  40   0   0   0
Atlanta         42  60  36  62 /  30   0   0   0
Blairsville     36  54  29  57 /  20   0   0   0
Cartersville    40  59  33  59 /  30   0   0   0
Columbus        46  67  39  67 /  70   0   0   0
Gainesville     40  60  34  61 /  30   0   0   0
Macon           44  68  36  66 /  80   0   0   0
Rome            40  60  34  60 /  20   0   0   0
Peachtree City  41  62  35  64 /  40   0   0   0
Vidalia         49  70  40  67 /  80   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 6 PM EST this evening for the following
zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee...
Clarke...Clayton...Coweta...Crawford...Crisp...Dodge...Dooly...
Emanuel...Fayette...Glascock...Greene...Hancock...Harris...
Heard...Henry...Houston...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Macon...Madison...Marion...Meriwether...
Monroe...Montgomery...Morgan...Muscogee...Newton...Oconee...
Oglethorpe...Peach...Pike...Pulaski...Putnam...Rockdale...
Schley...Spalding...Stewart...Sumter...Talbot...Taliaferro...
Taylor...Telfair...Toombs...Treutlen...Troup...Twiggs...Upson...
Walton...Warren...Washington...Webster...Wheeler...Wilcox...
Wilkes...Wilkinson.

Flash Flood Watch until 7 PM EST this evening for the following
zones: Catoosa...Dade...Fannin...Gilmer...Lumpkin...Murray...
Towns...Union...Walker...White...Whitfield.

&&

SHORT TERM...Merritt
LONG TERM....RW
AVIATION...Kovacik
Hazardous weather outlook, Mar 1, 4:44 AM EST, 10 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
444 AM EST Thu Mar 1 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-020945-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
444 AM EST Thu Mar 1 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

...Flash Flood Watch In Effect Through This Evening...
...Wind Advisory In Effect Through This Evening...

A flash flood watch is in effect for far north Georgia.
Persistent rainfall with short periods of heavy rainfall at times
may cause flash flooding or river flooding through this afternoon.
Refer to the flash flood watch for more information.

There will be a slight chance of thunderstorms as a line of
showers moves through the area. A few storms could be strong with
gusty winds being the main hazard. Ahead of this feature, winds
will increase across portions of the southern Atlanta metro and
into central Georgia, prompting the issuance of a wind advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

No hazardous weather is expected Friday through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Mar 1, 1:28 PM EST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
128 PM EST THU MAR 01 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1153 AM     TSTM WND DMG     2 SSW LILBURN           33.87N  84.16W
03/01/2018                   GWINNETT           GA   EMERGENCY MNGR

            ONE TREE DOWN NEAR THE INTERSECTION OF HARMONY GROVE
            ROAD AND ROSSER COURT.

&&

EVENT NUMBER FFC1800116

NLIST
Local storm report, Mar 1, 1:32 PM EST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
132 PM EST THU MAR 01 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 PM     TSTM WND DMG     2 ESE MOUNTAIN PARK     33.83N  84.10W
03/01/2018                   GWINNETT           GA   EMERGENCY MNGR

            POWER LINES DOWN AT HUDSON DRIVE AND STONE DRIVE SW.

&&

EVENT NUMBER FFC1800117

NLIST
Special weather statement, Mar 1, 1:37 PM EST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
137 PM EST THU MAR 1 2018

GAZ048-049-056>060-068-070-071-011900-
Butts GA-Morgan GA-Putnam GA-Lamar GA-Monroe GA-Jasper GA-
Spalding GA-Newton GA-Pike GA-Henry GA-
137 PM EST THU MAR 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...SOUTHERN MORGAN...
NORTHWESTERN PUTNAM...NORTHERN LAMAR...NORTHERN MONROE...JASPER...
SOUTHEASTERN SPALDING...SOUTHEASTERN NEWTON...NORTHEASTERN PIKE AND
SOUTHEASTERN HENRY COUNTIES UNTIL 200 PM EST...

At 136 PM EST...strong thunderstorms extended from near Eudora to
near Jenkinsburg and Orchard Hill, moving east at 55 mph.

  HAZARD...Up to 40 mph wind, heavy rain, and occasional lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Griffin, Eatonton, Jackson, Madison, Monticello, Locust Grove,
Newborn, Flovilla, Milner, Mansfield, Jenkinsburg, Shady Dale,
Orchard Hill, Buckhead, East Griffin, Stewart, Turtle Cove,
Worthville, Walker Mill and Central Georgia Experiment Station.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3337 8409 3353 8376 3357 8331 3354 8327
      3351 8328 3347 8328 3344 8325 3314 8374
      3313 8382 3311 8380 3313 8437
TIME...MOT...LOC 1836Z 264DEG 46KT 3346 8376 3332 8400 3315 8427

WIND...40MPH
Special weather statement, Mar 1, 2:14 PM EST, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
214 PM EST THU MAR 1 2018

GAZ067-069-078>080-089-011945-
Harris GA-Taylor GA-Upson GA-Meriwether GA-Talbot GA-Muscogee GA-
214 PM EST THU MAR 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HARRIS...NORTHWESTERN
TAYLOR...UPSON...SOUTHEASTERN MERIWETHER...TALBOT AND NORTHERN
MUSCOGEE COUNTIES UNTIL 245 PM EST...

At 212 PM EST...a line of strong thunderstorms extended from near
F.D. Roosevelt State Park to near Waverly Hall, Ellerslie and
Fortson, moving east at 55 mph.

  HAZARD...Up to 40 mph wind, heavy rain, and occasional lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Thomaston, Hamilton, Talbotton, Manchester, Pine Mountain, Waverly
Hall, Warm Springs, Woodland, Junction City, Geneva, Sunset Village,
Lincoln Park, Ellerslie, F.D. Roosevelt State Park, Cataula,
Baughville, Flint Hill, Sprewell Bluff State Park, Logtown and
Howard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3268 8490 3276 8486 3285 8486 3298 8414
      3268 8421 3257 8441 3256 8449 3255 8450
      3257 8505 3258 8507 3259 8507
TIME...MOT...LOC 1912Z 268DEG 49KT 3283 8475 3273 8475 3265 8483 3260
8498

WIND...40MPH
Special weather statement, Mar 1, 2:42 PM EST, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
242 PM EST THU MAR 1 2018

GAZ069>072-079>083-094-012030-
Peach GA-Lamar GA-Monroe GA-Taylor GA-Bibb GA-Upson GA-Crawford GA-
Jones GA-Talbot GA-Twiggs GA-
242 PM EST THU MAR 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PEACH...SOUTHEASTERN
LAMAR...MONROE...NORTHERN TAYLOR...BIBB...EASTERN UPSON...CRAWFORD...
JONES...TALBOT AND NORTHWESTERN TWIGGS COUNTIES UNTIL 330 PM EST...

At 241 PM EST...a line of strong thunderstorms extended from Brent
to Culloden, Salem, Wesley Church and Junction City, moving east at
60 mph.

  HAZARD...40 to 50 mph wind, heavy rain, and occasional lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Macon, Thomaston, Forsyth, Gray, Roberta, Talbotton, Byron,
Yatesville, Payne, Junction City, Culloden, Payne City, Lincoln Park,
Postell, Wayside, Griswoldville, Round Oak, Wesleyan, Logtown and
Skipperton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3259 8466 3275 8443 3288 8433 3302 8413
      3310 8407 3318 8343 3293 8337 3268 8361
      3268 8367 3269 8370 3267 8371
TIME...MOT...LOC 1941Z 263DEG 54KT 3301 8402 3285 8409 3278 8422 3266
8436 3262 8451

WIND...50MPH
Special weather statement, Mar 1, 2:49 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
249 PM EST THU MAR 1 2018

GAZ060-061-072>074-012015-
Washington GA-Putnam GA-Baldwin GA-Hancock GA-Jones GA-
249 PM EST THU MAR 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WASHINGTON...
SOUTHERN PUTNAM...BALDWIN...HANCOCK AND NORTHEASTERN JONES COUNTIES
UNTIL 315 PM EST...

At 247 PM EST...a strong thunderstorm was northwest of
           Milledgeville, moving east at 65 mph.

  HAZARD...40 to 50 mph wind, heavy rain, and occasional lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Milledgeville, Sparta, Deepstep, Midway-Hardwick, Meriwether, Hamburg
State Park, Ethridge, Devereux, Beulah, Warthen, Underwood,
Allenwood, Linton, Resseaus Crossroads, Oconee Springs Park, Plant
Harlee Branch, Hardwick, Browns Crossing, Blountsville and Culverton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3301 8277 3306 8349 3321 8352 3341 8283
      3337 8282 3336 8280 3332 8280 3331 8278
      3327 8278 3325 8275 3324 8275 3322 8273
      3318 8274 3316 8271
TIME...MOT...LOC 1947Z 262DEG 57KT 3314 8339

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 8:51 PM ESTSpecial Weather StatementFFCWalker39 min
Feb 28, 9:26 PM ESTSpecial Weather StatementFFCChattooga49 min
Feb 28, 10:36 PM ESTRiver Flood WarningFFCWalker24 hr
Feb 28, 10:51 PM ESTSpecial Weather StatementFFCChattooga, Walker39 min
Feb 28, 11:23 PM ESTRiver Flood WarningFFCMurray, Whitfield55 hr
Feb 28, 11:30 PM ESTSpecial Weather StatementFFCChattooga30 min
Feb 28, 11:31 PM ESTRiver Flood WarningFFCWhitfield4 days
Feb 28, 11:35 PM ESTRiver Flood WarningFFCCatoosa56 hr
Feb 28, 11:54 PM ESTSpecial Weather StatementFFCGordon, Pickens51 min
Mar 1, 3:43 AM ESTWind AdvisoryFFCBaldwin, Bibb, Bleckley, Butts, Chattahoochee, Clarke and 58 more14 hr
Mar 1, 4:50 AM ESTRiver Flood WarningFFCCatoosa25 hr
Mar 1, 10:17 AM ESTSpecial Weather StatementFFCBartow, Haralson, Polk43 min
Mar 1, 10:49 AM ESTSpecial Weather StatementFFCCarroll, Cherokee, Cobb, Douglas, Forsyth, Fulton and 2 more41 min
Mar 1, 11:17 AM ESTSevere Thunderstorm WarningFFCCobb, DeKalb, Forsyth, Fulton, Gwinnett28 min
Mar 1, 11:29 AM ESTSpecial Weather StatementFFCCarroll, DeKalb, Douglas, Forsyth, Fulton, Gwinnett and 2 more46 min
Mar 1, 12:03 PM ESTSpecial Weather StatementFFCBarrow, Clayton, Coweta, DeKalb, Fayette, Gwinnett and 6 more42 min
Mar 1, 1:11 PM ESTSpecial Weather StatementFFCMorgan, Newton34 min
Mar 1, 1:37 PM ESTSpecial Weather StatementFFCButts, Jasper23 min
Mar 1, 2:14 PM ESTSpecial Weather StatementFFCTalbot, Upson31 min
Mar 1, 2:42 PM ESTSpecial Weather StatementFFCBibb, Crawford, Jones, Monroe, Upson48 min
Mar 1, 3:13 PM ESTSpecial Weather StatementFFCGlascock, Jefferson47 min
Mar 1, 3:17 PM ESTSpecial Weather StatementFFCHouston, Macon, Marion, Peach43 min
Mar 1, 3:19 PM ESTSpecial Weather StatementFFCBaldwin, Bibb, Twiggs, Washington, Wilkinson41 min
Mar 1, 3:23 PM ESTSevere Thunderstorm WarningFFCBibb, Laurens, Twiggs, Wilkinson37 min
Mar 1, 3:55 PM ESTSpecial Weather StatementFFCJefferson, Johnson, Washington, Wilkinson50 min
Mar 1, 4:35 PM ESTSpecial Weather StatementFFCEmanuel25 min

Nearby

Special Weather Statements in Georgia, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.